MathSciNet Relay Station
MathSciNet bibliographic data
MR1241875 (95f:14049) 14H20 (14N99 14P05)
Shustin, Eugenii Real plane algebraic curves with prescribed singularities. Topology 32 (1993), no. 4, 845–856.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement